# SDR C77A20130903013

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039320005
- Condition: Worn
- Location: Zone 500
- Part time: 15,602 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP 2A, INBD TRACK, PN 170-39320-005, WORN OUT OF LIMITS THICKNESS REDUCTION D= .015",  REF SRM 57-52-03, TABLE 101.  BLENDED WORN AREA IAW SRM PART II 51-10-03.
